Anything else????

Long QT syndrome (LQTS) is a heart rhythm condition that can potentially cause fast, chaotic heartbeats. These rapid heartbeats might trigger a sudden fainting spell or seizure. In some cases, the heart can beat erratically for so long that it causes sudden death.

You can have a genetic mutation that puts you at risk of being born with congenital long QT syndrome. In addition, certain medications, imbalances of the body’s salts and minerals (electrolyte abnormalities), and medical conditions might cause acquired long QT syndrome.

Long QT syndrome is treatable. You might need to take medications to prevent an erratic heart rhythm. In some cases, treatment for long QT syndrome involves surgery or an implantable device.

You’ll also need to avoid certain medications that could trigger your long QT syndrome. After treatment, you likely can live and thrive, even with this condition. You may be able to continue being active in recreational — and even competitive — sports.

But she has responded to meds perfectly and is on her way home………….I hope. As of 11am she was to be discharged…….FINGERS CROSSED!

She text me last night.

willa sunday night

Good Night Nonna!!!

I sat in tears missing her. I can’t wait to see her tonight.

Posted in Me

6 thoughts on “Anything else????

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s